MAUDE Adverse Event Report: CAREFUSION AS LVP 20D DEHP 2SS 0.2M CV; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION AS LVP 20D DEHP 2SS 0.2M CV; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one photo but no physical sample was received by our quality team for evaluation.Upon visual inspection, it was observed that there was separation between the luer lock and the tubing segment.A device history record review could not be performed on model 2430-0500 because a lot number was not provided by the customer.Root cause analysis: however, the root cause of this incident could not be determined due to no sample being returned.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss 0.2m cv luer loc disconnected from the tubing.The following information was provided by the initial reporter: material no: 2430-0500 batch(lot) no: unknown.It was reported luer loc disconnected from tubing segment which resulted in a chemo spill.

Brand Name
AS LVP 20D DEHP 2SS 0.2M CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10192201
Report Number9616066-2020-01985
Device Sequence Number835510
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2430-0500
Device Catalogue Number2430-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;